MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARADRIVE Steerable Sheath Clear; Catheter, Steerable

BOSTON SCIENTIFIC CORPORATION FARADRIVE Steerable Sheath Clear; Catheter, Steerable
Lot Number CL15725
Medical Device Problem Codes Nonstandard Device (1420); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an atrial fibrillation ablation a faradrive was selected for use.Groin was accessed with needle, starter guidewire was inserted, 12f coons dilator was inserted over the wire to pre-dilate, then it was removed and faradrive with versacross connect for faradrive was inserted over the wire.When the physician tried to insert the sheath and dilator through the groin it was stated that the sheath bunched up at the tip on the dilator because the transition was too abrupt.The dilator would not properly snap into the sheath.No abnormal force was used.No significant resistance was noticed when inserting the dilator.It occurred when attempting to insert the sheath through the access point.A new sheath and dilator were requested.While that was being prepped, a 14f coons dilator was used to further pre-dilate.The second sheath and dilator were inserted into the groin without incident.The procedure was completed without patient complications.

Brand Name
FARADRIVE Steerable Sheath Clear
Common Device Name
Catheter, Steerable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
CENTERPOINT SYSTEMS
3338 parkway blvd
west valley city UT 84119
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50839232
Report Number2124215-2026-50142
Device Sequence Number15962407
Product Code DRA
UDI-Device Identifier00191506043131
UDI-Public(01)00191506043131(17)280417(10)CL15725
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot NumberCL15725
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured04/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age30 YR
Patient SexFemale